# SDR NOCA02712

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891903
- Part serial: 92122796
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

F/O'S AIRSPEED INDICATION FAILED DURING T/O ROLL.  REPLACED THE F/O'S AIRSPEED INDICATOR PER AMM 34-12-02. OPS CHECK NORMAL.
